# SDR IPXA2016062204917

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,313 hours, 16,829 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141N991037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13, FWD ACCESSORY COMPARTMENT CLIP CRACKED AT BL0 ABOVE NLG WHEEL WELL.  R & R IAW SRM 51-40-02.
